MathSciNet Relay Station
MathSciNet bibliographic data
MR1327018 42C15 (46B15 46N99 94A12)
Heil, Christopher; Ramanathan, Jayakumar; Topiwala, Pankaj Linear independence of time-frequency translates. Proc. Amer. Math. Soc. 124 (1996), no. 9, 2787–2795.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement